Accessibility navigation

Items where Author is "Hilberdink, Dr Titus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 30.

Chernyshev, V. L., Hilberdink, T. W., Minenkov, D. S. and Nazaikinskii, V. E. (2022) Restricted partitions: the polynomial case. Functional Analysis and Its Applications, 56 (4). pp. 299-309. ISSN 0016-2663 doi:

Al-Qabani, A., Hilberdink, T. and Virtanen, J. A. (2020) Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces. Mathematica Scandinavica, 126 (3). pp. 593-602. ISSN 1903-1807 doi:

Hilberdink, T. (2020) Asymptotics of entire functions and a problem of hayman. Quarterly Journal of Mathematics, 71 (2). pp. 667-676. ISSN 0033-5606 doi:

Hilberdink, T., Luca, F. and Toth, L. (2020) On certain sums concerning the gcd’s and lcm’s of k positive integers. International Journal of Number Theory, 16 (1). pp. 77-90. ISSN 1793-7310 doi:

Neamah, A. A. and Hilberdink, T. W. (2019) The average order of the Möbius function for Beurling primes. International Journal of Number Theory, 16 (5). pp. 1005-1011. ISSN 1793-7310 doi:

Hilberdink, T. (2019) Power moments and value distribution of functions. Transactions of the American Mathematical Society, 371. pp. 1-31. ISSN 1088-6850 doi:

Hilberdink, T. (2018) Quasi Kronecker products and a determinant formula. Linear Algebra and its Applications, 87 (102). pp. 87-102. ISSN 0024-3795 doi:

Hilberdink, T. (2017) Matrices with multiplicative entries are tensor products. Linear Algebra and its Applications, 532. pp. 179-197. ISSN 0024-3795 doi:

Hilberdink, T. (2017) Singular values of multiplicative Toeplitz matrices. Linear and Multilinear Algebra, 65 (4). pp. 813-829. ISSN 1563-5139 doi:

Hilberdink, T. and Tóth, L. (2016) On the average value of the least common multiple of k positive integers. Journal of Number Theory, 169. pp. 327-341. ISSN 0022-314X doi:

Bondarenko, A., Hilberdink, T. and Seip, K. (2016) Gál-type GCD sums beyond the critical line. Journal of Number Theory, 166. pp. 93-104. ISSN 0022-314X doi:

Hilberdink, T. (2015) An optimization problem concerning multiplicative functions. Linear Algebra and its Applications, 485. pp. 289-304. ISSN 0024-3795 doi:

Hilberdink, T. (2015) Multiplicative Toeplitz matrices and the Riemann zeta function. In: Bringmann, K., Bugeaud, Y., Hilberdink, T. and Sander, J. (eds.) Four faces of number theory. European Mathematical Society, Zurich, pp. 77-122. ISBN 9783037191422 doi:

Al-Maamori, F. and Hilberdink, T. (2015) An example in Beurling's theory of generalised primes. Acta Arithmetica, 168. pp. 383-395. ISSN 1730-6264 doi:

Hilberdink, T. (2014) The group of squarefree integers. Linear Algebra and its Applications, 457. pp. 383-399. ISSN 0024-3795 doi:

Hilberdink, T. W. (2014) Maximal order of a class of multiplicative functions. Annales Universitatis Scientarium Budapestinensis, 14. pp. 217-237. ISSN 0138-9491

Hilberdink, T. (2013) 'Quasi'-norm of an arithmetical convolution operator and the order of the Riemann zeta function. Functiones et Approximatio: Commentarii Mathematici, 49 (2). pp. 201-220. ISSN 0208-6573 doi:

Hilberdink, T. (2012) Generalised prime systems with periodic integer counting function. Acta Arithmetica, 152 (3). pp. 217-241. ISSN 1730-6264 doi:

Hilberdink, T. (2011) Flows of Mellin transforms with periodic integrator. Journal de Theorie des Nombres de Bordeaux, 23. pp. 455-469. ISSN 1246-7405

Hilberdink, T. W. (2010) Ω-results for Beurling's zeta function and lower bounds for the generalised Dirichlet divisor problem. Journal of Number Theory, 130 (3). pp. 707-715. ISSN 0022-314X doi:

Hilberdink, T. (2009) Asymptotic expansions for Taylor coefficients of the composition of two functions. Asymptotic Analysis, 63 (3). pp. 125-142. ISSN 1875-8576 doi:

Hilberdink, T. (2009) An arithmetical mapping and applications to Ω-results for the Riemann zeta function. Acta Arithmetica, 139. pp. 341-367. ISSN 1730-6264 doi:

Hilberdink, T. (2008) On the zeros of a class of arithmetical entire functions. Acta Arithmetica, 131 (1). pp. 69-85. ISSN 0065-1036 doi:

Hilberdink, T. W. (2007) Orders of growth of real functions. Real Analysis Exchange, 32 (2). pp. 359-390.

Hilberdink, T. (2007) A lower bound for the Lindelöf function associated to generalized integers. Journal of Number Theory, 122 (2). pp. 336-341. ISSN 0022-314x doi:

Hilberdink, T. W. and Lapidus, M. L. (2006) Beurling zeta functions, generalised primes, and fractal membranes. Acta Applicandae Mathematicae, 94 (1). pp. 21-48. ISSN 0167-8019

Hilberdink, T. W. (2006) Determinants of Multiplicative Toeplitz Matrices. Acta Arithmetica, 125. pp. 265-284.

Hilberdink, T. W. (2005) Well-behaved Beurling primes and integers. Journal Of Number Theory, 112 (2). pp. 332-344.

Hilberdink, T. (2004) Some connections between Bernoulli convolutions and analytic number theory. In: Lapidus, M. L. and van Frankenhuijsen, M. (eds.) Fractal geometry and applications: a jubilee of Benoît Mandelbrot. Proceedings of Symposia in Pure Mathematics (72). American Mathematical Society, San Diego, CA, pp. 233-271. ISBN 082186374

Hilberdink, T.W., Whitehead, C. and Salvi, N. (2003) On a Problem on Generalised Fibonacci Cubes. Ars Combinatoria, 68. pp. 39-47.

This list was generated on Sun Jun 23 18:27:12 2024 UTC.

Page navigation